Addiction: Substance Abuse Community
Do You Look and/or Act High on Suboxne?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Do You Look and/or Act High on Suboxne?

On suboxone, a low dose like, let’s say (2 mg), would anyone such as co-workers, friends and/or family suspect you of being high, on drugs or impaired?  

Thank you everybody for being so helpful here, i really appreciate it

I am on perscription oxycontin & oxycodone, weaning off.... If i do suboxone (still undecided) it would be with a perscription from my doctor whom ive been seeing for 2.5 years. Leaning towards, not..... using suboxone

thanx!
Related Discussions
12 Comments Post a Comment
Blank
Avatar_f_tn
For me - no more or less than the oxycontin/oxycondone.  You do not get the same 'high' off of suboxone as you do on the oxy.. when I was on it, I didn't feel high at all.. but after spending so much time on it, and now being off it, it was not "high" but it was also not 100% straight either..  one thing for sure sub did to me was make me nod at various points throughout the day - actually more so at the lower dose than at the larger dose.. not uncontrollably but there were absolutely times I nodded at my desk at work (for a second or two)..many times I would find an empty office just to put my head down for 5-10 mins.  
Blank
Avatar_f_tn
I dont think I ever looked high on subs. Never felt it either.
I just sweated alot and looked fat! Seriously all I did was sweat and the subs made me gain 20lbs. Since I have been off of them for going on 6 days now I have already lost 5 of those pounds. Subs dont effect everyone like that though. I was just one of the unfortunate ones. Also like refusing I did the nod thing. Out of nowhere my eyes would just want to close. Good luck with whatever your choice.
Blank
Avatar_f_tn
Congratulations on day 6. Kewl that you're losing the weight so fast, musta been a side effect of sub.... you must feel great (or pretty darn good)..... Thanks for sharing!
Blank
Avatar_f_tn
yes the weight loss is giving me alot of momentum. I was so disgusted with the weight gain and what was weird is I had no appetite on the subs so I was eating alot less then usual but the scale was going up. Really weird. I have never had a med react like that with me. Those subs just didnt agree with my body. But these withdrawals are really hard. I just feel like nothing I can take helps with anything. Guess its God way of making us remember that this is no picnic and maybe we wont get in this mess again. I dont know what your DOC was and how deep you were in but in case you cant tell after my experience I am not a big fan of Suboxone. I dont know maybe my Doctor just did it all wrong and if I had a DR more experienced in subs it might have been easier for me.  
Blank
Avatar_m_tn
How ever you decide to get clean good luck!! I didnot act or look high on sub but I could tell i was not at 100% and sweat i would soak my chair bed and what ever i was wearing. Sometimes the sweating made people ask if i were alright and some that knew i had, had a problem with pain meds thought i was in w/d or back on them due to the sweating.
Blank
Avatar_f_tn
yep I was the same way as outatown with the sweats. I was always the only one at the table with sweat beads on my head. I had to always carry wet wipes with me and sneak and wipe my face to keep from looking so sweaty. It was really gross. People would ask me too if I was ok. I mean lord, you look pretty insane sitting in an air conditioned place and some people are  putting sweaters on and you looked like you just ran a 5k. But not only was it sweat for me I was sincerely hot. I was always hot.
Blank
Avatar_f_tn
oh and like outatown said hwoever you decide to get clean good luck!
Blank
Avatar_f_tn
I've never had the nodding out side effect but early on in treatment when I was on 32mg I had to take a nap around 5ish cuz I was just drained. No one around me can tell that I take sub cuz I don't have any "high" side effects. My pupils aren't even small - they've been normal sized ever since I got down to 4 mg and under... is that normal? Anyone else notice things like pupil size? Or is that still a junkie thing I do?? lol  I had the sweating issue too, wicked bad for quite some time - thankfully it's subsided greatly. I personally think we have those side effects cuz we're on too much sub at the time. Anyone else notice side effects like the sweating etc dissipate the lower the sub dose?
Blank
Avatar_f_tn
When my daughter was using oxy    her pupils were  at best the size of a needle   I never knew your pupils could be so small.  Her hygiene was poor at best,  her actions  were so disgusting it is  something I don't want  to think about.  She is tall and was skin and bones,  she certainly wouldnt waste her money on food when there was a blue pill waiting for her.  Her mood swings were insane...      Her skin was so shallow  gray   she looked so very ill,  because she was......  I hated her addiction,  loved her unconditionally, and that drug was killing her.

On Sub  she looks like the daughter I knew before her decsent into the hell of addiction.  She is beautiful inside and out,   gained some weight that she desperately needed,  an absolute delight to be around as she was prior to  "oxy hell",  doesnt nod off,  still has a problem sleeping ,  so  there is no nodding off or napping during the day,  I do  wish she could sleep better, but  she is working on a lot of stuff with a multitude of aftercare programs  and it, her sobriety, will  come with time and hard work........

All bodies respond to meds differently........     talk to the professionals and make the decsion that is best for you and your recovery.
Blank
Avatar_m_tn
If you are on suboxone, no one will notice.  Your eyes will not be pinned like on other opiates and will not nod off.  This drug is not intended to get you high like others.  It is a detox weaning drug and it does work.  If you really hate being on opiates and if you really do want to free yourself of the horrible bondage, then I would heartily suggest you go on suboxone and get clean.  Don't waste any more time wavering.  Go for it and good luck!  (BTW, I was in your shoes once and I got on methadone.  Now after 30 years I am finally free from 100 mg. methadone/day and at the end of a suboxone detox.  If it can work for me, it can work for you).
Blank
1201181_tn?1265395333
Richdoc...

I know everyone is different, but suboxone IS somewhat of an opiate, and oftentimes produces similiar side effects. I'm on suboxone and my pupils most definately get pinned, and I often nod, actually more often than when I was on other opiates.  Also when I first started taking it, I experienced a high from it, even at a low dose (though I don't now because I am used to it).  

Though I feel suboxone is helping me, it remains a controversial topic and isn't always right for everyone.  
Blank
Avatar_m_tn
ok so this guy i'm dating has....had, an addiction to oxycodone. when i last saw him in august 2013 he had decided to quit and told me he would start taking suboxone. it is now march 2014 i hadnt seen him in almost six months and he looked so much better. my only concern, he took the suboxone about 3-4 hours later while we were on the subway he started to nod off. i tried not freak out because it looked like how he would nod off when he was taking the oxy. i asked him and said that it was one of the side effects of the suboxone.. about an hour later he was ok then an hour after that he was alll weird again. im worried. so worried.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia